# SDR EISA97179

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: STB260DE
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR WARNING LIGHT ILLUMINATED IN-FLIGHT.  ACCOMPLISHED SAFETY AND SECURITY INSPECTION, CHECKED OPERATION, PRESSURIZED CABIN TO CHECK LIGHT OPERATION, CHECKS GOOD IAW PEMCO CARGO DOOR MANUAL.  TT:  74,251:32 HOURS.  TC:  51,885.  (X)
